Citation Kirpichnikova NY, Philippov VB & Kirpichnikova A (2002) Diffraction of Electromagnetic Waves on an Impedance Interface between Two Media with Different Perturbations in Impedance. Journal of Mathematical Sciences, 111 (4), pp. 3678-3690. https://doi.org/10.1023/a%3A1016381808828
Abstract The problem on the diffraction of the electromagnetic plane wave on the impedance interface between two media is investigated. The impedance is assumed to be different from a constant on a segment of the interface, where the impedance is described by piecewise-linear, quadratic, or step functions. Bibliography: 4 titles.